# SDR DALA2020111003648

- Difficulty date: November 7, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 101,576 hours, 14,556 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Missing
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND LEFT WING OUTBOARD UNDER NR 1 SLAT LUBE ACCESS PANEL MISSING.  CORRECTIVE ACTION: REPLACED MISSING ACCESS PANEL.
